# SDR YENA201703300223

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 45,696 hours, 15,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK, LOW CAPACITY BATTERY EPSU 10WL, 11WL, 12WL, 13WL WERE DISCOVERED IN PASSENGER CABIN.   R & R THE BATTERY EPSU 10WL, 11WL, 12WL, 13WL IAW AMM 33-51-38-400-001-A. TESTED OK.
